# SDR AALA201812039017

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,716 hours, 27,508 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1965024
- Part serial: 10158R8474
- Condition: Delaminated
- Location: Cockpit
- Part time: 2,016 hours, 1,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. THE FIRST OFFICERS WINDSHIELD THERE IS CLEAR SMOOTH EDGE DELAMINATION WHICH EXTENDS BEYOND THE 2.0 IN LIMIT IN THE LOWER FORWARD CORNER RADIUS INTO THE CRITICAL VISION AREA. REPLACED FIRST OFFICERS WINDSHIELD.
